2-balanced Flows and the Inverse 1-median Problem in the Chebyshev Space

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)137-148
JournalDiscrete optimization
Volume9
Issue number3
DOIs
Publication statusPublished - 2012

Fields of Expertise

  • Sonstiges

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

2-balanced Flows and the Inverse 1-median Problem in the Chebyshev Space. / Hatzl, Johannes.

In: Discrete optimization, Vol. 9, No. 3, 2012, p. 137-148.

Research output: Contribution to journalArticleResearchpeer-review

@article{60262d87c706492b858ed67803dba9eb,
title = "2-balanced Flows and the Inverse 1-median Problem in the Chebyshev Space",
author = "Johannes Hatzl",
year = "2012",
doi = "10.1016/j.disopt.2012.05.001",
language = "English",
volume = "9",
pages = "137--148",
journal = "Discrete optimization",
issn = "1572-5286",
publisher = "Elsevier B.V.",
number = "3",

}

TY - JOUR

T1 - 2-balanced Flows and the Inverse 1-median Problem in the Chebyshev Space

AU - Hatzl, Johannes

PY - 2012

Y1 - 2012

U2 - 10.1016/j.disopt.2012.05.001

DO - 10.1016/j.disopt.2012.05.001

M3 - Article

VL - 9

SP - 137

EP - 148

JO - Discrete optimization

JF - Discrete optimization

SN - 1572-5286

IS - 3

ER -